Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Would an inhaler help me when I have dry mouth, dizziness and troubled breathing ?

Hi, I have been experiencing dry mouth , mild dizziness and trouble breathing. I can breathe, but I am very aware of my breath and It s all I focus on. I do exercise both muscle training and aerobic, both indoors. The minute I begin to run (outdoors) I lose my breath. The same goes for walking upstairs. Is this serious? I am 28 years old, 5 feet 2 inches tall and 108lbs. I do experience allergies and sneeze often. Would I benefit from an inhaler? Do I need to see a doctor?
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Its Exercise induced asthma. You need to see a Chest Physician urgently.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello there .. yes u need to consult a homeopath.. as homeopathic medicines will strenghten your immunity .. n u will be healed of allergies n breathlessness

god bless..
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor